Alert archive / Kentucky / Flash Flood Warnings in 2015
Flash Flood Warning 16, NWS Wilmington, OH
NWS Wilmington, OH issued this flash flood warning at Jul 14, 2015, 1:55 AM EDT for Carroll County, Owen County, Kentucky; Switzerland County, Indiana. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 14, 2015, 1:55 AM EDT (05:55 UTC)
- Expired
- Jul 14, 2015, 5:00 AM EDT
- In force
- 3 hr
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Flood severity
- None
Counties Switzerland County, IN, Carroll County, KY, Owen County, KY
The radar
The Louisville radar (KLVX), 105 km from the middle of the area, began a volume at 05:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 14, 2:40 AM EDT | FLASH FLOOD | Carrollton, KY | MANY ROADS ACROSS THE COUNTY COMPLETELY FLOODED LEAVING A FEW CARS STRANDED. |
| Jul 14, 4:40 AM EDT | FLASH FLOOD | 4 Sw English, KY | TOM TOWN ROAD WAS WASHED OUT NEAR MILL CREEK ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 45 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 5.9 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 103 J/kg
- Mixed-layer CIN
- -368 J/kg
- Mixed-layer LCL
- 1422 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 229 m²/s²
- 0-3 km storm-relative helicity
- 335 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.1
The text
As transmitted, in the capitals the NWS used until 2016.
868
WGUS51 KILN 140555
FFWILN
INC155-KYC041-187-140900-
/O.NEW.KILN.FF.W.0016.150714T0555Z-150714T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
155 AM EDT TUE JUL 14 2015
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHWESTERN SWITZERLAND COUNTY IN SOUTHEASTERN INDIANA...
OWEN COUNTY IN NORTHERN KENTUCKY...
CARROLL COUNTY IN NORTHERN KENTUCKY...
* UNTIL 500 AM EDT.
* AT 153 AM EDT...RADAR INDICATED THAT THUNDERSTORMS HAD PRODUCED
HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE
ALREADY FALLEN. MORE HEAVY RAIN WILL MOVE ACROSS THE WARNED AREA
WITH ANOTHER 1.5 INCHES POSSIBLE. RUNOFF FROM THIS EXCESSIVE
RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CARROLLTON...VEVAY...OWENTON...GHENT...SANDERS...WORTHVILLE...
PRESTONVILLE...MONTEREY...GRATZ...INTERSTATE 71 AT MILE MARKER
40...BRAYTOWN...HARMONY...INTERSTATE 71 AT MILE MARKER 52...
MOOREFIELD...INTERSTATE 71 AT STATE ROUTE 227 AND MONITOR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TO REPORT FLASH FLOODING...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3836 8486 3842 8488 3843 8493 3846 8491
3843 8495 3852 8498 3851 8503 3856 8501
3856 8506 3860 8508 3858 8521 3874 8533
3874 8526 3869 8520 3883 8520 3866 8493
3865 8492 3855 8468 3847 8458 3835 8474
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Jul 13, 7:54 PM EDT, 6 hours 1 minute earlier.
Area forecast discussion, Jul 13, 7:54 PM EDT, 6 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
754 PM EDT MON JUL 13 2015
.SYNOPSIS...
MULTIPLE DISTURBANCES WILL KEEP PRECIPITATION CHANCES IN THE
FORECAST THROUGH TUESDAY EVENING. HIGH PRESSURE WILL THEN WORK
INTO THE REGION FOR THE MIDDLE OF THE WEEK.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
LINGERING STORMS ARE FIRING IN A CONVERGENT BOUNDARY BEHIND THE
LARGE SWATH OF STORMS THAT WERE OVER THE REGION EARLIER THIS
AFTERNOON. THESE STORMS ARE CURRENTLY NEAR PORTSMOUTH AND WEST OF
COLUMBUS AND HAVE A SOUTHEASTERLY TRACK. MORE STORMS UPSTREAM OF
THE REGION WILL LIKELY CONTINUE TO FIRE ON THE BOUNDARY THAT
EXISTS FROM SOUTH CENTRAL OHIO INTO CENTRAL INDIANA. THE UPSTREAM
STORMS ARE CURRENTLY NORTHWEST OF INDIANAPOLIS AND MAY PERSIST AND
BECOME MORE ORGANIZED OVER WEST CENTRAL OHIO LATE THIS
EVENING...THEN DIVE SOUTHWARD. NUMERICAL MODELS ARE STILL IN A
STATE OF FLUX WITH HOW THE UPSTREAM CONVECTION EVOLVES OVERNIGHT
BUT FORECAST CONTINUES TO LEAN HEAVILY TOWARDS THE HRRR MODEL.
IF THE LINE DEVELOPS...THE OVERNIGHT THREAT WILL PRIMARILY BE A
HEAVY RAIN POTENTIAL AND COULD CONTAIN SOME DAMAGING WINDS IN
SPOTS.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/...
THERE WILL BE A LULL OR A DECREASE IN PRECIPITATION FOR THE
MORNING DAYTIME HOURS ON TUESDAY ACROSS THE FA. A DISTURBANCE WILL
WORK THROUGH DURING THE AFTERNOON AND INTO THE EVENING HOURS.
EXPECT QUITE A BIT OF THUNDERSTORM ACTIVITY TO DEVELOP IN AN
UNSTABLE AIRMASS. SEVERE THUNDERSTORMS WILL AGAIN BE A THREAT AND
HAVE ADDED SEVERE MENTION INTO THE FORECAST. IN ADDITION HEAVY
RAIN WILL BE A THREAT AS WELL AND HAVE HEAVY RAIN MENTION IN THE
FORECAST...HWO...AND HAVE THE FLASH FLOOD WATCH OUT ACROSS THE
REGION. PRECIPITATION WILL TAPER OFF TUESDAY NIGHT.
EXPECT TEMPERATURES TO GET QUITE WARM ACROSS SOUTHERN PORTIONS OF
THE FA ON TUESDAY. IN ADDITION DEW POINTS WILL ALSO BE NEAR 70.
HEAT INDEX VALUES WILL NEAR 100 ACROSS EXTREME SW PORTIONS OF THE
FA.
&&
.LONG TERM /WEDNESDAY THROUGH MONDAY/...
PERIOD BEGINS ON WEDNESDAY WITH TUESDAY/S SHORTWAVE TROUGH SHIFTING
THROUGH NEW ENGLAND AND RAPIDLY RISING HEIGHTS ALOFT ATOP BUILDING
SURFACE HIGH PRESSURE. IT APPEARS WE/LL ACTUALLY GET A COUPLE OF
DAYS WITHOUT THUNDERSTORMS ON WEDNESDAY/THURSDAY...THOUGH IT
WOULDN/T BE TOO MUCH OF A SURPRISE IF A LIGHT SHOWER DEVELOPED OVER
CENTRAL OHIO ON WEDNESDAY DUE TO LINGERING EFFECTS OF THE EJECTING
SHORTWAVE TROUGH. WEDNESDAY/THURSDAY WILL BE THE COOL DAYS OF THE
WEEK...WITH TEMPS AND HUMIDITY CLIMBING BY FRIDAY AS THE RETURN FLOW
BEGINS TO SET UP ON THE BACK SIDE OF THE HIGH PRESSURE SYSTEM AS IT
SLIDES INTO THE NORTHEAST BY FRIDAY.
PRETTY GOOD AGREEMENT THAT A WEAK SHORTWAVE TROUGH WILL SHIFT EAST
THROUGH THE GREAT LAKES AND INTO THE OHIO VALLEY ON
FRIDAY...DRAGGING A DEVELOPING WARM FRONT ACROSS THE AREA. SCATTERED
SHOWERS AND STORMS WILL BE POSSIBLE IN THE AFTERNOON - BUT THE BULK
OF THE DAY LOOKS DRY AS FORCING IS WEAK. THE WEAK LOW MOVES THROUGH
THE GREAT LAKES SATURDAY/SUNDAY WITH ILL-DEFINED SURFACE FEATURES
WASHING OUT A BIT. TEMPS WILL DEFINITELY BE WARMER THAN WE/VE SEEN
FOR THE PAST FEW WEEKS...WITH HIGHS WELL INTO THE 80S OVER THE
WEEKEND. UNFORTUNATELY SOME PRETTY STEAMY AIR COMES WITH IT - SO IT
WILL BE MUGGY. UNCERTAINTY INCREASES LATER SUNDAY INTO MONDAY AS
TROUGHING TRIES TO REASSERT ITSELF OVER THE ERN SEABOARD...AND
ANOTHER SHORTWAVE TROUGH APPROACHES FROM THE WEST. SEEMS ENOUGH
THERE WITH THE WARM/MUGGY AIR THAT LOOSELY ORGANIZED SHRA/TSRA ARE
POSSIBLE BOTH DAYS...WITH THE BETTER CHANCES ON MONDAY.
&&
.AVIATION /00Z TUESDAY THROUGH SATURDAY/...
SYSTEM MOVING THROUGH THE TAF SITES WILL BRING REDUCED
VSBYS...CIGS...WIND GUSTS...AND THUNDERSTORMS TO THE AREA AT THE
START OF THE TAF PERIOD. AFTER THIS MOVES THROUGH THERE WILL BE A
LULL AT TAF SITES EXCEPT KCVG AND KLUK WHERE SCATTERED
THUNDERSTORM ACTIVITY WILL CONTINUE. ADDITIONAL SHOWERS AND
THUNDERSTORMS MAY MOVE THROUGH OVERNIGHT ALTHOUGH THERE IS SOME
UNCERTAINTY IN LOCATION AND TIMING OF THIS FEATURE. ADDITIONAL
THUNDERSTORM ACTIVITY WILL OCCUR TUESDAY AFTERNOON AS AN UPPER
LEVEL DISTURBANCE MOVES THROUGH.
OUTLOOK...SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE AT TIMES INTO
TUESDAY NIGHT.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR OHZ026-034-035-
042>046-051>056-060>065-070>074-077>082-088.
KY...FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR KYZ089>100.
IN...FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR INZ050-058-059-
066-073>075-080.
&&
SYNOPSIS...NOVAK
NEAR TERM...FRANKS
SHORT TERM...NOVAK
LONG TERM...BINAU
AVIATION...Hazardous weather outlook, Jul 13, 3:59 PM EDT, 9 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 359 PM EDT MON JUL 13 2015 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-142000- WAYNE-FAYETTE-UNION-FRANKLIN-RIPLEY-DEARBORN-OHIO-SWITZERLAND- CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN- ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN- DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-LICKING-PREBLE-MONTGOMERY- GREENE-PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING- HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- 359 PM EDT MON JUL 13 2015 ...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. ANOTHER ROUND OF THUNDERSTORMS WILL BE POSSIBLE TONIGHT. ALTHOUGH WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...A FEW OF THE STORMS MAY BE STRONG TO SEVERE. THE PRIMARY SEVERE WEATHER THREAT WILL BE DAMAGING WINDS. IN ADDITION HEAVY RAIN MAY LEAD TO FLASH FLOODING ISSUES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. THUNDERSTORMS WILL DEVELOP TUESDAY AFTERNOON INTO EARLY TUESDAY EVENING. SOME OF THE THUNDERSTORMS MAY BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL POSSIBLE. IN ADDITION HEAVY RAINFALL MAY LEAD TO FLASH FLOODING ISSUES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT AND AGAIN TUESDAY AFTERNOON INTO THE EARLY EVENING HOURS.
In the hours before
Special weather statement, Jul 14, 12:51 AM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1251 AM EDT TUE JUL 14 2015
OHZ063-072-073-080>082-140530-
HIGHLAND OH-ADAMS OH-CLINTON OH-PIKE OH-ROSS OH-FAYETTE OH-
1251 AM EDT TUE JUL 14 2015
...A STRONG THUNDERSTORM WILL AFFECT HIGHLAND...NORTHEASTERN ADAMS...
CENTRAL CLINTON...NORTHWESTERN PIKE...SOUTHWESTERN ROSS AND SOUTHERN
FAYETTE COUNTIES UNTIL 130 AM EDT...
AT 1250 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR NEW
VIENNA...MOVING SOUTHEAST AT 40 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
PEA SIZE HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...
LOCATIONS IMPACTED INCLUDE...
CHILLICOTHE...WASHINGTON COURT HOUSE...WILMINGTON...HILLSBORO...
GREENFIELD...SABINA...WASHINGTON...PEEBLES...LYNCHBURG...LEESBURG...
NEW VIENNA...MARSHALL...BAINBRIDGE...NORTH FORK VILLAGE...PIKE
LAKE...BELFAST...KINCAID SPRINGS...NORTH FOLK VILLAGE...CYNTHIANA AND
RUSSELL.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3889 8350 3922 8387 3925 8386 3925 8391
3933 8400 3936 8400 3957 8338 3929 8287
TIME...MOT...LOC 0450Z 306DEG 35KT 3935 8363Local storm report, Jul 14, 1:04 AM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
104 AM EDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1254 AM FLASH FLOOD 2 NE GREENVILLE 40.12N 84.60W
07/14/2015 DARKE OH PUBLIC
WATER RESCUE ON KRUCKEBERG RD.
&&
KURZSpecial weather statement, Jul 14, 1:08 AM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
108 AM EDT TUE JUL 14 2015
KYZ094>096-140530-
OWEN KY-GRANT KY-PENDLETON KY-
108 AM EDT TUE JUL 14 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EAST CENTRAL OWEN...
SOUTHERN GRANT AND SOUTHERN PENDLETON COUNTIES UNTIL 130 AM EDT...
AT 108 AM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM NEAR FALMOUTH TO NEAR WILLIAMSTOWN TO 6 MILES EAST OF
OWENTON...MOVING SOUTHEAST AT 55 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...
LOCATIONS IMPACTED INCLUDE...
WILLIAMSTOWN...FALMOUTH...DRY RIDGE...CORINTH AND GENE SNYDER
AIRPORT.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN THUNDERSTORMS APPROACH.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3860 8480 3867 8465 3874 8438 3858 8424
3856 8439 3856 8442 3854 8442 3853 8445
3854 8447 3851 8449 3851 8452 3849 8456
3845 8460
TIME...MOT...LOC 0508Z 303DEG 48KT 3866 8439 3857 8453 3856 8472Local storm report, Jul 14, 1:10 AM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
110 AM EDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 AM FLASH FLOOD 1 N GREENVILLE 40.12N 84.62W
07/14/2015 DARKE OH PUBLIC
VEHICLES STALLED IN RISING WATER ON RUSS ROAD.
&&
KURZLocal storm report, Jul 14, 1:17 AM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
117 AM EDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1157 PM HEAVY RAIN GREENVILLE 40.10N 84.62W
07/13/2015 M5.25 INCH DARKE OH PUBLIC
&&
KURZLocal storm report, Jul 14, 1:21 AM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
121 AM EDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1201 AM TSTM WND DMG 5 W BEAVERCREEK 39.73N 84.16W
07/14/2015 MONTGOMERY OH PUBLIC
LARGE TREE DOWN. TIME ESTIMATED FROM RADAR.
&&
KURZThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 12:03 AM EDT | Severe Thunderstorm Warning | ILN | Boone, Gallatin | 13 min |
| Jul 14, 12:45 AM EDT | Special Weather Statement | ILN | Grant | 30 min |
| Jul 14, 12:59 AM EDT | Areal Flood Advisory | ILN | Carroll, Gallatin, Owen | 3 hr |
| Jul 14, 1:08 AM EDT | Special Weather Statement | ILN | Grant, Pendleton | 22 min |
| Jul 14, 1:13 AM EDT | Areal Flood Advisory | ILN | Boone, Gallatin, Grant, Kenton, Owen, Pendleton | 3 hr |
| Jul 14, 2:45 AM EDT | Areal Flood Advisory | ILN | Bracken, Grant, Lewis, Mason, Owen, Pendleton and 1 more | 3 hr |
| Jul 14, 4:13 AM EDT | Areal Flood Advisory | ILN | Boone, Bracken, Carroll, Gallatin, Grant, Kenton and 5 more | 3 hr |
| Jul 14, 5:02 AM EDT | Areal Flood Warning | ILN | Carroll, Owen | 4 hr |
| Jul 14, 5:20 AM EDT | Special Weather Statement | ILN | Carroll, Owen | 25 min |
| Jul 14, 6:57 AM EDT | Special Weather Statement | ILN | Gallatin | 33 min |
| Jul 14, 7:30 AM EDT | Special Weather Statement | ILN | Owen | 30 min |
| Jul 14, 3:54 PM EDT | Special Weather Statement | ILN | Boone, Kenton | 36 min |
| Jul 14, 4:27 PM EDT | Severe Thunderstorm Warning | ILN | Lewis | 48 min |
| Jul 14, 4:29 PM EDT | Severe Thunderstorm Warning | ILN | Bracken, Lewis, Mason | 61 min |
| Jul 14, 4:30 PM EDT | Special Weather Statement | ILN | Bracken, Campbell, Gallatin, Grant, Owen, Pendleton | 30 min |
| Jul 14, 5:02 PM EDT | Special Weather Statement | ILN | Bracken, Owen, Robertson | 13 min |
| Jul 14, 5:08 PM EDT | Severe Thunderstorm Warning | ILN | Lewis | 37 min |
| Jul 14, 5:09 PM EDT | Severe Thunderstorm Warning | ILN | Lewis, Mason | 51 min |
| Jul 14, 5:11 PM EDT | Areal Flood Advisory | ILN | Lewis | 3 hr |
| Jul 14, 5:17 PM EDT | Special Weather Statement | ILN | Robertson | 28 min |
| Jul 14, 2:54 AM EDT | Flash Flood Warning | ILN | Dearborn, Ohio, Ripley, Switzerland | 4 hr |
| Jul 14, 6:34 AM EDT | Special Weather Statement | ILN | Ohio, Switzerland | 26 min |
Nearby
Flash Flood Warnings in Kentucky, 2015Flash Flood Warnings in Indiana, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.